Man spotted walking with his head after he ingests heavy dose of Tramadol (VIDEO)

A video of a young man walking with his head  after ingesting a heavy dose of Tramadol is making waves online

The pain medication is used in arresting moderate to moderately severe pain but is being abused by youths these days.

GhPage.com has sighted a video of a man who was seen walking with his head after he took some ‘hard drugs’.

Read Also :Shatta Wale found in a pool of blood after abusing Tramadol

In the video which is going viral, the young man is seen struggling to catch his breath as  people gathered around the scene looking  at him displaying  his abnormal act.

They later poured water on him after which he started walking with his head on the ground, putting his head and hands on the ground and started moving around.

Watch the video below :

 

SEE ALSO :Fella Makafui and Medikal set the stage on fire at Ghana Rocks Concert 2018 (video)

Rashad is a seasoned entertainment and lifestyle journalist who holds a Bachelor of Arts certificate in Social And Development Administration. He is also an award-winning publicist and social media enthusiast. For all your adverts, services and any related needs, you can reach Rashad on +233203713877 WhatsApp +233245475186 Email: rashad@ghpage.com Do well to follow him on all his social media handles below and have A-Z news update on all trending issues